| Catalog Number |
8065982465 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that during surgery, the slit knife was not sharp enough from the beginning.Procedure details and patient harm was not reported.Additional information has been requested.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.A sample is available that has not yet been received at manufacturing for evaluation.The manufacturer internal reference number is: (b)(4).